title = {Algebraické rovnice 5. stupňa},
author = {Zaladai, Zoltán and Pokorný, Milan},
journal = {Obzory matematiky, fyziky a informatiky},
year = {2005},
volume = {34},
number = {2},
pages = {8--12},
issn = {1335-4981},
abstract = {The paper deals with algebraic equations of degree 5. The authors describe
the approximate method of their solution using appropriate software. The paper contains
a characterization of this method and an example of its application on a concrete
equation. The described method is based on decreasing of squares which contain a root
of the equation.},